# SDR EIA990189

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 7583149
- Condition: Contaminated
- Location: Main Fuel Tank
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VHHH - ON DESCENT, THROUGH FL310, CREW NOTED THE SUDDEN ROLL BACK OF THE NR 3 ENGINE.  ENGINE WAS RESTARTED AND FLIGHT CONTINUED.  MAINTENANCE FOUND A CONTAMINATED MAIN FUEL FILTER.  FILTER WAS REPLACED AND TANK SUMPED.  (M)
